MathSciNet Relay Station
MathSciNet bibliographic data
MR794373 (87a:47007) 47A20 (47-04 47A25)
Agler, Jim Rational dilation on an annulus. Ann. of Math. (2) 121 (1985), no. 3, 537–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement